# SDR CA180117006

- Difficulty date: January 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737436
- Aircraft time: 54,814 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A1701112A
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION ON ENGINE NR 2, FOUND OUTBOARD REVERSER ASSY DELAMINATED ON THE INSIDE ACOUSTIC PANEL, PART NUMBER 315A1101-548.  THRUST REVERSER ASSY REPLACED (TC NR 20180117006).
